# SDR 2009FA0000032

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: General aviation
- Aircraft: N918AA
- Make and model: Cessna 335
- Aircraft serial: 3350048
- Aircraft time: 8,634 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5141001206212222
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RUNWAY 31, SELECTED GEAR DOWN AND OBSERVED 3 GREEN DOWN AND LOCKED GEAR INDICATIONS.  THIS WAS ALSO CONFIRMED BY PASSENGER.  ACCOMPLISHED NORMAL LANDING WITH NO ABNORMAL INDICATIONS OR SOUNDS.  AT APPROX 15 TO 20 KNOTS, THE RT MAIN GEAR COLLAPSED AND ACFT SKIDDED TO THE RT AND CAME TO REST IN THE GRASS FACING THE OPPOSITE DIRECTION.  POST INCIDENT INVESTIGATION FOUND THE UPPER OTBD ATTACHMENT LUG WHERE THE DOWNLOCK LINK ATTACHES TO THE UPPER MAIN GEAR TRUNNION HAD BROKEN ALLOWING THE DOWNLOCK LINKS TO BREAK OVER, RESULTING IN RT MAIN GEAR COLLAPSE.
